Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Matrix group monotonicity


Authors: Abraham Berman and Robert J. Plemmons
Journal: Proc. Amer. Math. Soc. 46 (1974), 355-359
MSC: Primary 15A09
MathSciNet review: 0352116
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Matrices for which the group inverse exists and is nonnegative are studied. Such matrices are characterized in terms of a generalization of monotonicity. In particular, nonnegative matrices with this property are characterized in terms of their nonnegative rank factorizations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A09

Retrieve articles in all journals with MSC: 15A09


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0352116-0
Keywords: Group inverse, matrix monotonicity, Moore-Penrose inverse, nonnegative matrix, nonnegative rank factorization
Article copyright: © Copyright 1974 American Mathematical Society